Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Nonparametric Confidence Intervals for a Shift Parameter

E. L. Lehmann
The Annals of Mathematical Statistics
Vol. 34, No. 4 (Dec., 1963), pp. 1507-1512
Stable URL: http://www.jstor.org/stable/2238357
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Nonparametric Confidence Intervals for a Shift Parameter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1507
    1507
  • Thumbnail: Page 
1508
    1508
  • Thumbnail: Page 
1509
    1509
  • Thumbnail: Page 
1510
    1510
  • Thumbnail: Page 
1511
    1511
  • Thumbnail: Page 
1512
    1512